# SDR KCSA202504150314

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 86,994 hours, 14,976 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKE CREW REST. TRANSFERRED TO DMI 100191197 IAW B747 MEL 26-14-2-1-2 CAT C DUE 4-23-25 PLACARDS INSTALLED (M) PROCEDURES COMPLIED WITH. REMOVED AND REPLACED PACK 3 WATER SEPERATOR
COALESCER BAG IAW B747-400 AMM 21-51-05. OPERATIONS AND LEAK CHECK GOOD. NO DEFECTS NOTED, THIS CLEARS DMI 100191197.
